A characterization of ω by block extensions

Ed Dubinsky; W. Robinson

Studia Mathematica (1973)

  • Volume: 47, Issue: 2, page 153-159
  • ISSN: 0039-3223

How to cite


Dubinsky, Ed, and Robinson, W.. "A characterization of ω by block extensions." Studia Mathematica 47.2 (1973): 153-159. <http://eudml.org/doc/217787>.

author = {Dubinsky, Ed, Robinson, W.},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {153-159},
title = {A characterization of ω by block extensions},
url = {http://eudml.org/doc/217787},
volume = {47},
year = {1973},

AU - Dubinsky, Ed
AU - Robinson, W.
TI - A characterization of ω by block extensions
JO - Studia Mathematica
PY - 1973
VL - 47
IS - 2
SP - 153
EP - 159
LA - eng
UR - http://eudml.org/doc/217787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.